MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA QUADRA-H 01.12.23SN CEMENTLESS, HA COATED STD STEM SIZE 3, SHORT NECK; FEMORAL COMPONENT

MEDACTA INTERNATIONAL SA QUADRA-H 01.12.23SN CEMENTLESS, HA COATED STD STEM SIZE 3, SHORT NECK; FEMORAL COMPONENT
Model Number 01.12.23SN
Health Effect - Clinical Code Pain (1994)
Date of Event 12/06/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 09.12.2021.Lot 1904452: (b)(4) items manufactured and released on 12-09-2019.Expiration date: 2024-08-28.No anomalies were found related to the problem.To date, (b)(4) items of the same lot have been sold without similar reported event.
 
Event or Problem Description
At 1 year and 7 months after the primary surgery, the patient came in reporting pain due to a loose stem and the cause of the loose stem is unknown.The surgeon revised the medacta stem and head with competitor components and revised the medacta liner with a medacta liner.The surgery was completed successfully.

Brand Name
QUADRA-H 01.12.23SN CEMENTLESS, HA COATED STD STEM SIZE 3, SHORT NECK
Common Device Name
FEMORAL COMPONENT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key13078036
Report Number3005180920-2021-01023
Device Sequence Number14860428
Product Code JDI
UDI-Device Identifier07630030802638
UDI-Public07630030802638
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K082792
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/28/2024
Device Model Number01.12.23SN
Device Catalogue Number01.12.23SN
Device Lot Number1904452
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/06/2021
Initial Report FDA Received Date12/23/2021
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/12/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale